# SDR CALA2024072402096

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING ESCAPE GOUND ILLUMINATION LIGHT NOT WORKING (REF AAR NR 100013306)REMOVED AND INSTALLED NEW BATTERY PACK M1671 IAW B737 AMM 33-51- 06-960-805 OPS CHECK GOOD (WORK ACCOMPLISHED BY V934137 AND AAR QC A-15 V931575) (SDR NO 1036824)
